Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Albuquerque, NM

July 2, 2015Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2015, 7:00 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 7:00 PM MDT (01:00 UTC)
Expired
Jul 2, 2015, 9:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
3022 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WGUS55 KABQ 030100
FFWABQ
NMC043-030300-
/O.NEW.KABQ.FF.W.0025.150703T0100Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 900 PM MDT
    
* AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. FLASH FLOODING IS LIKELY ALONG PORTIONS OF HIGHWAY 197 AND 
  550 SOUTHWEST OF CUBA. SAN ISIDRO AND CANON MEDIO WASHES WILL BE 
  IMPACTED. BETWEEN 2 TO 4 INCHES HAS FALLEN IN THE WARNED AREA AND 
  BETWEEN 1 TO 2 INCHES FELL THE DAY BEFORE. 

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
  SANDOVAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.

&&

LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708

$$

50
2 follow-up statements
984 
WGUS75 KABQ 030138
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 PM MDT THU JUL 2 2015

NMC043-030300-
/O.CON.KABQ.FF.W.0025.000000T0000Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
738 PM MDT THU JUL 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTH CENTRAL SANDOVAL COUNTY...

AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT RAIN ACROSS THE WARNED AREA BUT WATER FLOW WITHIN THE ARROYOS 
BETWEEN HIGHWAY 197 AND 550 SOUTHWEST OF CUBA SHOULD CONTINUE TO BE 
RUNNING HIGH. 

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SANDOVAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. 

&&

LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708

$$

50
819 
WGUS75 KABQ 030256
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
856 PM MDT THU JUL 2 2015

NMC043-030303-
/O.EXP.KABQ.FF.W.0025.000000T0000Z-150703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
856 PM MDT THU JUL 2 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SANDOVAL COUNTY WILL
EXPIRE AT 900 PM MDT...

THE HEAVY RAIN DETECTED EARLIER THIS EVENING HAS ENDED. 
HOWEVER...PONDING OF WATER IN LOW LYING AREAS AND FLOWS OF WATER IN 
AREA DRAINAGES OR OVER LOW WATER CROSSINGS MAY STILL OCCUR FOR THE 
REST OF THIS EVENING. 

LAT...LON 3597 10693 3584 10691 3590 10717 3601 10708

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:08 PM MDT, 52 minutes earlier.

Area forecast discussion, Jul 2, 6:08 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT THU JUL 2 2015

.AVIATION...
00Z TAF CYCLE

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE CURRENTLY
ONGOING OVER NORTHERN AND CENTRAL NEW MEXICO...AND THE EVENING
SHOULD REMAIN ACTIVE WITH SOME STORMS LIKELY EVEN SUSTAINING AFTER
MIDNIGHT INTO THE EARLY MORNING HOURS FRIDAY. A VERY MOIST AIR
MASS IS IN PLACE...SO DOWNPOURS WILL QUICKLY REDUCE
CEILINGS/VISIBILITIES TO MVFR CATEGORIES AND PERHAPS BRIEFLY TO
IFR CATEGORY. DOWNBURST WINDS AND SMALL HAIL WILL ALSO ACCOMPANY
ANY STORMS. LITTLE IF ANY STORM ACTIVITY WILL BE FOUND IN THE
NORTHEASTERN PLAINS OF NEW MEXICO...BUT ELSEWHERE THE COVERAGE OF
STORMS WILL BE FAIRLY HIGH. STORMS SHOULD GRADUALLY SUBSIDE INTO
THE EARLY MORNING HOURS...AND AFTER A LULL IN ACTIVITY DURING THE
LATE MORNING NEW STORMS WILL REDEVELOP IN THE AFTERNOON FRIDAY.

52

&&

.PREV DISCUSSION...325 PM MDT THU JUL 2 2015...
.SYNOPSIS...
OF THIS WEEK. THE UPPER LEVEL HIGH PRESSURE CENTER WILL FOCUS WEST
OF NEW MEXICO THROUGH FRIDAY AND MOVE STORMS SOUTHWARD. THE STRONG
STORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND
FLASH FLOODING. THE UPPER HIGH CENTER WILL THEN DRIFT EAST OVER
NEW MEXICO AND WEAKEN THROUGH THE WEEKEND. STORM MOTIONS WILL
BECOME NEARLY STATIONARY UNDER THE HIGH CENTER AND CONTINUE TO
PRODUCE HEAVY RAINFALL. BY NEXT WEEK...THE UPPER HIGH WILL MOVE
EAST INTO TEXAS AND DELIVER A MORE TRADITIONAL SOUTH TO NORTH
MONSOON FLOW FOR CENTRAL AND WESTERN NEW MEXICO.

&&

.DISCUSSION...
ACROSS NM WEDNESDAY HAS WEAKENED TO 592DM WHILE REORGANIZING WEST
INTO AZ. DEEPER MOISTURE AND INSTABILITY HAS ALSO WORKED INTO THE
AREA...WHICH IS EVIDENT ON THE LATEST RADAR TRENDS AS STRONG STORMS
ARE FIRING UP. THE LATEST HRRR/5KM WRF/SPC SSEO/AND NAM12 ARE STILL
ADVERTISING A VERY ACTIVE PERIOD THRU THIS EVENING. EXPECT STORMS
TO ORGANIZE SOUTH-SOUTHWESTWARD INTO THE RIO GRANDE VALLEY AND THE
NEARBY HIGH TERRAIN THROUGH 6PM. AN AREA OF STRATIFORM RAIN MAY
RESULT FROM EASTERN CIBOLA AND CATRON COUNTIES EAST ACROSS SOCORRO
AND LINCOLN COUNTIES BY LATE EVENING. WILL LEAVE THE FLASH FLOOD
WATCH AS IS FOR A GOOD PORTION OF NORTHERN AND CENTRAL NM.

FRIDAY THROUGH SUNDAY ALSO LOOK VERY ACTIVE WITH OVERALL LITTLE
CHANGE EXPECTED TO THE PATTERN OF MOIST INSTABILITY. ORIGINALLY A
DOWNTICK WAS ANTICIPATED FOR SATURDAY AND SUNDAY...THEN MODELS
TRENDED LATER INTO SUNDAY...NOW IT APPEARS THAT TREND IS PROGGED BY
MONDAY. THE MOISTURE IS HERE TO STAY AND THERE IS NO REASON TO
BELIEVE OTHERWISE...SO HAVE KEPT HIGH CHANCE TO LIKELY POPS IN ALL
PERIODS THROUGH NEXT WEEK WHILE THE HIGH REORGANIZES SOUTH AND/OR
EAST OF NM. STORM MOTIONS THROUGH THE MULTI-DAY PERIOD WILL BE SLOW
WITH PWAT VALUES HOVERING BETWEEN 1 AND 1.3 INCHES. THE LOCALLY
HEAVY RAIN THREAT WITH ISOLATED FLASH FLOODING WILL CONTINUE FOR AT
LEAST THE REMAINDER OF NEXT WEEK.

GUYER

&&

.FIRE WEATHER...CONTINUE FOR THE NEXT 7 DAYS. PRECIPITABLE WATER VALUES ALREADY
VARYING AROUND 1 TO 1.25 INCHES WILL REMAIN HIGH THROUGH THE
WEEKEND...THEN SPIKE EVEN HIGHER TO AROUND 1.5 INCHES ACROSS EASTERN
AREAS MONDAY AND TUESDAY. DUE TO THESE HIGH PWATS AND SLOW STORM
MOTIONS THAT ARE ANTICIPATED...THE POTENTIAL EXISTS FOR HEAVY RAIN
AND FLASH FLOODING. PWATS MAY DECREASE SOME WEDNESDAY.

THE MID LEVEL HIGH PRESSURE SYSTEM CENTERED NORTHWEST OF NM AND
NORTHERLY FLOW ALOFT WILL CONTINUE TO STEER A MOIST BACK DOOR COLD
FRONT SOUTHWESTWARD THROUGH THE FORECAST AREA THIS EVENING. A GUSTY
EAST CANYON WIND WILL IMPACT TYPICALLY FAVORED PARTS OF THE RIO
GRANDE VALLEY LATE THIS AFTERNOON THROUGH THIS EVENING DUE IN PART
TO THE FRONT...BUT ALSO TO THUNDERSTORM OUTFLOW BOUNDARIES. THIS
MOISTURE WILL STICK AROUND THROUGH FRIDAY WHEN SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS WILL RETURN AND THE UPPER HIGH WILL
MIGRATE CLOSER TO THE FOUR CORNERS.

SATURDAY THE MID LEVEL HIGH PRESSURE CENTER WILL SHIFT MORE SQUARELY
OVERHEAD. WITH ABUNDANT MONSOON MOISTURE TRAPPED UNDERNEATH PLENTY
OF SLOW MOVING STORMS ARE EXPECTED. SOME CELLS MAY REMAIN STATIONARY
AND PRODUCE A LOT OF RAIN.

SUNDAY...THE UPPER HIGH WILL SHIFT SOUTHWARD OVER SOUTHERN NM AS AN
UPPER TROUGH CROSSES THE CENTRAL ROCKIES.  THIS WILL ADD FORCING FOR
STRONGER STORMS AND GET THE STORMS MOVING AGAIN...GENERALLY TOWARD
THE EAST OR SOUTHEAST. IN THE WAKE OF THE UPPER TROUGH...A MOIST
BACK DOOR COLD FRONT IS PROGGED TO PLUNGE SOUTHWESTWARD THROUGH THE
AREA PUMPING UP PWATS EVEN MORE ACROSS THE EAST. ANOTHER UPPER
TROUGH IS PROGGED TO CROSS THE CENTRAL ROCKIES TUESDAY.

MODELS DIVERGE ON THE POSITION OF THE UPPER HIGH TUESDAY THROUGH THE
MIDDLE OF NEXT WEEK WITH THE EUROPEAN MODEL SHIFTING IT EAST OF NM
AND ALLOWING A MORE TRADITIONAL MONSOON MOISTURE PLUME OVER THE
STATE. THE GFS BUILDS THE HIGH BACK OVER NM WITH MONSOON MOISTURE
SEEPING NORTHWARD UNDERNEATH.  EITHER WAY WETTING STORMS SHOULD
CONTINUE...THOUGH THERE COULD BE SOME DRYING IN THE WAKE OF TUESDAYS
UPPER TROUGH ACROSS NORTHWEST AREAS.

SOME POCKETS OF POOR VENTILATION ARE EXPECTED IN THE VICINITY OF THE
CENTRAL MOUNTAIN CHAIN MONDAY...THEN OVER SOUTH CENTRAL AREAS
TUESDAY AND SOUTH CENTRAL AND SOUTHWEST AREAS WEDNESDAY.

TEMPERATURES WILL TREND DOWNWARD TO NEAR AND BELOW NORMAL FRIDAY AND
SATURDAY...UPWARD TO NEAR AND ABOVE NORMAL SUNDAY...THEN BACK DOWN
BELOW NORMAL MAINLY ACROSS EASTERN AREAS EARLY NEXT WEEK.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES... NMZ504-506-507-511>515-518-519-521>524-528-529-531>537.

&&
Hazardous weather outlook, Jul 2, 5:29 AM MDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT THU JUL 2 2015

NMZ501>540-031130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
529 AM MDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
THIS EVENING. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD
BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS. STORMS WILL
LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO
AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING
CREEKS OR STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FRIDAY
THROUGH THE HOLIDAY WEEKEND. STORM MOTION WILL BE RATHER SLOW AND
RAIN COULD BECOME LOCALLY HEAVY. LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS IS POSSIBLE.
REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES
AS WELL AS FLOWING CREEKS OR STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Jul 2, 1:09 PM MDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
109 PM MDT THU JUL 2 2015

NMZ512-515-022000-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO
MOUNTAINS-
109 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA COUNTY UNTIL
200 PM MDT...

AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHACON...OR 14 MILES NORTH OF MORA...MOVING
SOUTH/SOUTHEAST AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLMAN...CHACON...COYOTE CREEK STATE PARK AND GUADALUPITA.

OTHER LOCATIONS AFFECTED INCLUDE UPPER LA JUNTA CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3618 10550 3628 10536 3616 10519 3600 10540
TIME...MOT...LOC 1909Z 230DEG 6KT 3619 10538

50
Special weather statement, Jul 2, 2:22 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT THU JUL 2 2015

NMZ521-522-022045-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
222 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TORRANCE COUNTY
UNTIL 245 PM MDT...

AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAJIQUE...OR 11 MILES WEST OF ESTANCIA. THIS
STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TORREON AND TAJIQUE.

OTHER LOCATIONS AFFECTED INCLUDE TAJIQUE CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3465 10627 3477 10634 3484 10624 3476 10612
TIME...MOT...LOC 2022Z 325DEG 4KT 3476 10627

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:17 PM MDTAreal Flood AdvisoryABQSandoval118 min
Jul 2, 6:25 PM MDTAreal Flood AdvisoryABQCibola110 min
Jul 2, 6:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro110 min
Jul 2, 7:05 PM MDTAreal Flood AdvisoryABQLincoln, Torrance115 min
Jul 2, 8:24 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
Jul 2, 8:55 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Jul 3, 12:21 PM MDTSpecial Weather StatementABQTaos24 min
Jul 3, 12:53 PM MDTSpecial Weather StatementABQTaos37 min
Jul 3, 1:13 PM MDTSpecial Weather StatementABQTaos32 min
Jul 3, 1:55 PM MDTAreal Flood AdvisoryABQColfax, Mora2 hr
Jul 3, 2:08 PM MDTSpecial Weather StatementABQMora37 min
Jul 3, 2:11 PM MDTSevere Thunderstorm WarningABQMora34 min
Jul 3, 2:18 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval117 min
Jul 3, 2:36 PM MDTSpecial Weather StatementABQ24 min
Jul 3, 2:39 PM MDTSpecial Weather StatementABQMora36 min
Jul 3, 2:40 PM MDTSevere Thunderstorm WarningABQMora, San Miguel16 min
Jul 3, 2:50 PM MDTSpecial Weather StatementABQSandoval25 min
Jul 3, 3:08 PM MDTFlash Flood WarningABQSandoval82 min
Jul 3, 3:13 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 3, 3:21 PM MDTAreal Flood AdvisoryABQMora, San Miguel114 min
Jul 3, 3:49 PM MDTSpecial Weather StatementABQTaos26 min
Jul 3, 5:53 PM MDTAreal Flood AdvisoryABQSocorro112 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.